My husband was on methadone for 5 months (constant this time) and went cold turkey on 25mg 4 days ago. I'm wondering how long the symptoms will last for him. We're doing the Thomas recipe or something with all the vitamins and such and also he basically lives in a hot jet bath tub. I just want to know how long it'll last and if there's anything else I can do to help? I don't want him to use Valium or Xanax or suboxen becauSe he has such an addictive personality and he'll just replace methadone with something else and I'm trying to avoid him being on anything due to the fact were having a child and him & I would like for him to be completely clean which is why we went cold turkey on the methadone. Some say after the 4 day it tends to get better depending on what dose he was at and how long he was on it for. If there's ANY advice or anything someone can share please do. I feel like I'm the bad person because there's nothing I can do to help with the pain and cravings. I kicked methadone and it took me 2 weeks but I wasn't on it as long as he was and I had my mind set I needed/wanted to get clean. I know everyone's different but just needing reassurance that in the end he'll be ok
Usually the 4 days that you mention are for other short term opiates. Methadone in most cases are a few weeks withdrawal. It seems like you have all the vitamins , minerals and directions. There is not set rule of how long and how bad withdrawal can be. I hope he has a speedy and easy one. God Bless you both.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.